# SDR MALA010795

- Difficulty date: December 21, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 10GQA
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

During flight 3393, Landing gear normal extension due to popped Landing Gear Control C/B.   Breaker was reset,  ORH lead to emergency gear, Maintenance replaced relay 10 GA. Ops check good per SF3 MM Chap 32/30/.  Ohmed Landing Gear Control Valve, checked within limits.
